# SDR F3LA2023112700217

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N310FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07600
- Aircraft time: 21,750 hours, 9,466 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP356435. AIRCRAFT WAS GROUNDED AS A RESULT OF AN SDR REPORTABLE EVENT. ELEC GEN 2 FAULT MSG AFT F/A ELECTRICAL ODOR.
CORRECTIVE ACTION: PERFORMED ENG RUN IAW 71-00-00-710-003-B NO ODOR NOTED AT THIS TIME. A/C OK FOR SERVICE. PERFORMED IAW WITH TSM 05-50-00-810-831-A/END/
